CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-9 of 9 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Numerical Solution to Optimal Feedback Control by Dynamic Programming Approach: A Local Approximation Algorithm 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 4, 页码: 782-802
Authors:  Guo Bao-Zhu;  Wu Tao-Tao
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Curse of dimensionality  Hamilton-Jacobi-Bellman equation  optimal feedback control  upwind finite difference  viscosity solutions.  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:284/68  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
numericalsolutiontooptimalfeedbackcontrolbydynamicprogrammingapproachalocalapproximationalgorithm 期刊论文
journalofsystemsscienceandcomplexity, 2017, 卷号: 30, 期号: 4, 页码: 782
Authors:  Guo Baozhu;  Wu Taotao
Favorite  |  View/Download:46/0  |  Submit date:2020/01/10
Convergence of an Upwind Finite-Difference Scheme for Hamilton-Jacobi-Bellman Equation in Optimal Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2015, 卷号: 60, 期号: 11, 页码: 3012-3017
Authors:  Sun, Bing;  Guo, Bao-Zhu
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Convergence  finite-difference  Hamilton-Jacobi-Bellman equation  numerical approximation  optimal control  
Approximation of optimal feedback control: a dynamic programming approach 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2010, 卷号: 46, 期号: 3, 页码: 395-422
Authors:  Guo, Bao-Zhu;  Wu, Tao-Tao
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Viscosity solution  Hamilton-Jacobi-Bellman equation  Finite difference  Optimal feedback control  
A new algorithm for finding numerical solutions of optimal feedback control 期刊论文
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2009, 卷号: 26, 期号: 1, 页码: 95-104
Authors:  Guo, Bao-Zhu;  Sun, Bing
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
optimal feedback control  viscosity solution  dynamic programming  numerical solution  exponential stability  
Numerical solution to the optimal feedback control of continuous casting process 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2007, 卷号: 39, 期号: 2, 页码: 171-195
Authors:  Guo, Bao-Zhu;  Sun, Bing
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
continuous casting  viscosity solution  Hamilton-Jacobi-Bellman equation  finite difference scheme  optimal feedback control  
Numerical solution to the optimal birth feedback control of a population dynamics: viscosity solution approach 期刊论文
OPTIMAL CONTROL APPLICATIONS & METHODS, 2005, 卷号: 26, 期号: 5, 页码: 229-254
Authors:  Guo, BZ;  Sun, B
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
population dynamics  Hamilton-Jacobi-Bellman equation  viscosity solution  finite difference scheme  optimal feedback control  
maximumprinciplefortheoptimalcontrolofanablationtranspirationcoolingsystem 期刊论文
journalofsystemsscienceandcomplexity, 2005, 卷号: 018, 期号: 003, 页码: 285
Authors:  Sun Bing;  Guo Baozhu
Favorite  |  View/Download:29/0  |  Submit date:2020/01/10